I've been using it for three days, and it comes out of me. I lie down right away but as soon as i get up and walk around in the morning it all comes out.I don't think this is supose to happen.
Some of the cream or suppository will drain out but rest assured, enough medication is being retained by the vagina to be effective. It should be used at bedtime right before you go down for the night for best retention but dont be alarmed if you get up to go to the bathroom and some of it comes out or if it seems like a lot is draining out when arising in the morning, it is just excess. It is still working. The cream is in a base and not all of the base is absorbed so it will seem as if a lot is running out in the morning but it is just the base-you will have absorbed the medication from the base. Are your symptoms getting better at all? If it doesnt seem to be alleviating any of your symptoms then you should notify your Dr. or healthcare provider.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Feb 2010 • 1 answer
Updated 24 Jul 2010 • 1 answer
Updated 23 Jun 2013 • 1 answer
Updated 20 Feb 2017 • 1 answer
Bacterial Vaginitis - Since I'm a big man, can my partner get a BV infection off of me, since I'm...
Updated 27 May 2017 • 2 answers